# SDR SWAA2016110709429

- Difficulty date: October 21, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6563461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR LOWER CHORD SUPPORT ANGLE CRACKED ON WS 537.806.  R&R ANGLE IAW SRM AND DWG.
